Research
Publications

Publications at the Riemann Center

Complete moduli of cubic threefolds and their intermediate Jacobians

authored by
Sebastian Casalaina-Martin, Samuel Grushevsky, Klaus Hulek, Radu Laza
Organisation(s)
Institute of Algebraic Geometry
Riemann Center for Geometry and Physics
External Organisation(s)
University of Colorado Boulder
SUNY Stony Brook
Type
Article
Journal
Proceedings of the London Mathematical Society
Volume
122
Pages
259-316
No. of pages
58
ISSN
0024-6115
Publication date
02.2021
Publication status
Published
Peer reviewed
Yes
ASJC Scopus subject areas
Mathematics(all)
Electronic version(s)
https://arxiv.org/abs/1510.08891 (Access: Open)
https://doi.org/10.1112/plms.12375 (Access: Open)